# SDR ALGA096919

- Difficulty date: August 14, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N524AL
- Make and model: Urocop EC120B
- Aircraft serial: 1263
- Aircraft time: 1,879 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Scissors
- Part number: C622A1003103
- Part serial: MAP93
- Condition: Debonded
- Location: Main Rotor
- Part time: 1,175 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WEAR PLATE DEBONDED.  REPLACED WITH NEW PART IN FIELD.
